# SDR CA970528019

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 0301037950
- Condition: Chaffed
- Location: P3 Air
- Component: 0301037950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) P3 AIR LINE CHAFED IN 5 PLACES.  REPLACED.
